# SDR CALA2024022300519

- Difficulty date: February 6, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N44501
- Make and model: Airbus A321-271N
- Aircraft serial: 11500
- Aircraft time: 614 hours, 222 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Refuel Coupling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL CAP MISSING ON WALKAROUND INSTALLED FUEL CAP UPDATED TRACKING INFO ON SERVICEABLE TAG, HOWEVER THERE IS NO CAP TO RETURN, DUE TO IT BEING MISSING. INSTALLED FUEL CAP.
